MathSciNet Relay Station
MathSciNet bibliographic data
MR1124338 58F14 (34C23 34C25 58F22)
Aronson, D. G.; Golubitsky, Martin; Krupa, Martin Coupled arrays of Josephson junctions and bifurcation of maps with $S_N$ symmetry. Nonlinearity 4 (1991), no. 3, 861–902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement